MAUDE Adverse Event Report: AESCULAP AG AS VEGA SYSTEM® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

AESCULAP AG AS VEGA SYSTEM® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Model Number NX230
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
An outside law firm reported that a patient experienced post-operative loosening following a left knee arthroplasty procedure that required subsequent medical intervention.According to the operative report dated (b)(6) 2018, the patient underwent a primary left total knee arthroplasty for degenerative joint disease (djd).The procedure was performed using cemented components, and the operative report indicates that the implants were placed with appropriate alignment and stability.The patient tolerated the procedure well and was transferred to recovery in stable condition.No intraoperative complications were reported.According to a subsequent operative report dated july 21, 2025, the patient underwent a revision left total knee arthroplasty due to failed prior knee prosthesis with loosening of components.Intraoperatively, the tibial and femoral components were noted to be loose and were removed without difficulty.Revision components were implanted using bone cement, and trialing demonstrated stability through range of motion without varus or valgus laxity.The operative report indicates that the patient was taken to recovery in stable condition and no intraoperative complications were reported.However, a small medial tibial crack was identified after cement curing, which was noted to be stable without apparent movement and managed with postoperative immobilization and restricted weight-bearing.

Brand Name
AS VEGA SYSTEM® PS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24649231
Report Number3005673311-2026-00034
Device Sequence Number16004393
Product Code JWH
UDI-Device Identifier04046963811242
UDI-Public(01)04046963811242(11)180417(17)230331(10)52425736
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
Report Date (Section F) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberNX230
Device Catalogue NumberNX230
Device Lot Number52425736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2026
Device Age87 MO
Event Location Hospital
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA03/20/2026